MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. ORT300 TABLE; OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. ORT300 TABLE; OPERATING ROOM TABLE
Model Number ORT300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The imris customer service engineer investigated the issue on-site and observed a small hydraulic fluid leak from a pressurized input hose associated with the back lift cylinder.The cse measured the hydraulic fluid level in the operating room table and confirmed it was within specification.The table was functionally tested and no functional issues were present or previously reported by the customer.Replacement of the hydraulic hose is in process; a follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
A biomedical technician at the customer site reported observing hydraulic fluid at the base of the ort300 operating room table.There was no patient or procedural involvement at the time of the observation.
 
Additional Manufacturer Narrative
The imris service engineer replaced flow control valves and additional hydraulic hoses and fittings in the hydraulic system adjacent to the flow control valves to address the reported fluid leak.Hydraulic fluid levels and system pressure were measured during the service visits and confirmed to be within specification.No table functional impact was reported by the customer or observed by the service engineer throughout multiple site visits, on-site testing, and followup preventive maintenance visits.This report also encompasses udi related data quality updates to match brand name and udi with gudid data.

Brand Name
ORT300 TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key18088480
Report Number3010326005-2023-00012
Device Sequence Number5884385
Product Code KXJ
UDI-Device Identifier00857534006356
UDI-Public(01)00857534006356(11)20160218
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberORT300
Device Catalogue Number114093-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown